首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Adaptive density estimation in deconvolution problems with unknown error distribution
  • 本地全文:下载
  • 作者:Johanna Kappus ; Gwennaëlle Mabon
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2014
  • 卷号:8
  • 期号:2
  • 页码:2879-2904
  • DOI:10.1214/14-EJS976
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:We investigate the data driven choice of the cutoff parameter in density deconvolution problems with unknown error distribution. To make the target density identifiable, one has to assume that some additional information on the noise is available. We consider two different models: the framework where some additional sample of the pure noise is available, as well as the model of repeated measurements, where the contaminated random variables of interest can be observed repeatedly, with independent errors. We introduce spectral cutoff estimators and present upper risk bounds. The focus of this work lies on the optimal choice of the bandwidth by penalization strategies, leading to non-asymptotic oracle bounds.
国家哲学社会科学文献中心版权所有